Two-cardinal versions of weak compactness: Partitions of triples - Archive ouverte HAL Access content directly
Journal Articles Journal of the Mathematical Society of Japan Year : 2015

Two-cardinal versions of weak compactness: Partitions of triples

(1) , (2)
1
2

Abstract

Let κ be a regular uncountable cardinal, and λ be a cardinal greater than κ. Our main result asserts that if (λ< κ)<(λ< κ) = λ< κ, then (pκ, λ(NInκ, λ< κ))+ → ((NSκ, λ[λ]< κ)+, NSκ, λs+)3 and (pκ, λ(NAInκ, λ< κ))+ → (NSκ, λs+)3, where NSκ, λs (respectively, NSκ, λ[λ]< κ) denotes the smallest seminormal (respectively, strongly normal) ideal on Pκ(λ), NInκ, λ< κ (respectively, NAInκ, λ< κ) denotes the ideal of non-ineffable (respectively, non-almost ineffable) subsets of Pκ(λ< κ), and pκ, λ: Pκ(λ< κ) → Pκ(λ) is defined by pκ, λ(x) = x ∩ λ.

Dates and versions

hal-02147812 , version 1 (05-06-2019)

Identifiers

Cite

Pierre Matet, Toshimichi Usuba. Two-cardinal versions of weak compactness: Partitions of triples. Journal of the Mathematical Society of Japan, 2015, 67 (1), pp.207-230. ⟨10.2969/jmsj/06710207⟩. ⟨hal-02147812⟩
19 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More